# SDR UPS97822256

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257
- Condition: Cracked
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 600 TO 620 STR 31R SPLICE FITTING HAS MULTIPLE CRACKS ON LWR LEG.  FABRICATED REPLACEMENT FITTING AND INSTALLED IAW SRM 51-1-20 AND DWG 3750257.
